Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Hydroxychloroquine (Plaquenil) Shortage Concerns: Autoimmune Disease
Hydroxychloroquine (Plaquenil) Shortage Concerns: Autoimmune Disease
I was on Plaquenil for 3 years with no issues. All of a sudden I started severe itching. It is listed as one of the side effects. I had to stop it. I have a few scab scars from itching.
Jump to this post
That is very interesting. I spoke to my dermatologist this morning and she doesn't think it is the Plaquenil. I was on a bigger dose a while back and so she has doubled my dose again plus still wants me on the Lyrica. I shall see what happens in a few days and then contact her again. I don't have a rash, in fact there is nothing to see. I told the Dr that I could see it was on list of possible side effects but she said that it was not normally a problem that way. I will let you know what happens. I may not be able to refill my prescription anyway. I am with Kaiser so I don't really have options.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In